# SDR 97ZZZX954

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N188ND
- Make and model: Bell 206B-3
- Aircraft serial: 3992
- Engine: Allsn 250C20J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464429
- Condition: Stuck
- Location: Engine
- Component: Bendix
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: R

## Discrepancy

DURING AUTOROTATION FLIGHT TRAINING, INSTRUCTER ROLLED THROTTLE TO IDLE.  N1 WENT PAST 60 PERCENT N1 IDLE SPEED TO 52 PERCENT.  FOUND PR/PG SHAFT NOT WORKING.  SHAFT WOULD NOT FOLLOW CAM ON SHAFT TO ALLOW PR/PG VALVE TO OPEN OR PREVENT UNDERSHOOTING IDLE.  RPM OF 60 PERCENT N1.  SUSPECT RUSHING AROUND SHAFT CAME OUT OF POSITION AND ALLOWED CAM TO BEND SHAFT IN FUEL CONTROL.
